| Model Number |
AC3525-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
01/01/1901
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).
Event or Problem Description
It was reported that on a post-market clinical follow up activity (pmcf) review pmcf for joint wands, during a knee procedure, 1 patient had an unwanted damaged in the articular cartilage using a 2.5mm dome 60 degree icw wand.Additionally the dr was unable to fully resect the meniscal tear due to location.The patient outcome is unknown.The information provided is anonymized; therefore, additional information is not known and it is not possible to collect it.
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
H3, h6: the reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.The complaint was not confirmed.Factors that could have contributed to the reported event include a failure of a concomitant device.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.Insufficient product identification information was provided and thus a manufacturing record review could not be conducted.Based on the information available, there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found no similar reported events.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.Anticipated risk is maintained: a risk management review found that the reported failure was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A clinical review states smith and nephew has not received adequate materials to fully evaluate the complaint.If additional clinically relevant materials are later received, then the case may be re-opened for further evaluation.There was no way to determine if the device contributed to the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.